# SDR P5CA9700312

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON NR 2 ENGINE INBOARD FAN COWL INNER SURFACE.  REPAIRED WITH FABRICATED FILLER AND DOUBLER PER BAC SRM 54-34-02 AND 51-40-06.
